Alert archive / New Jersey / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

August 18, 2017Cape May County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 18, 2017, 7:34 PM EDT for Cape May County, New Jersey. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2017, 7:34 PM EDT (23:34 UTC)
Expired
Aug 18, 2017, 8:00 PM EDT
In force
26 min
Issued by
NWS Philadelphia/Mount Holly

County Cape May County, NJ

The radar

The Dover AFB radar (KDOX), 57 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2017-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2017-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
582 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
808 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

354 
WWUS81 KPHI 182334
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
734 PM EDT FRI AUG 18 2017

NJZ022>024-190000-
Atlantic-Atlantic Coastal Cape May-Cape May-
734 PM EDT FRI AUG 18 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ATLANTIC AND CAPE
MAY COUNTIES...

At 734 PM EDT, a strong thunderstorm was located over Cape May,
moving northeast at 30 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Cape May, North Wildwood, Wildwood Crest, Woodbine, Sea Isle City,
Estell Manor, Avalon, West Cape May, Stone Harbor, Corbin City, Cape
May Court House, Scotch Bonnet, Seaville, Diamond Beach, Green Creek,
Dennisville, Goshen, Strathmere, Rio Grande and North Cape May.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3896 7496 3897 7494 3897 7496 3902 7495
      3911 7489 3916 7489 3933 7474 3920 7464
      3916 7469 3908 7472 3903 7479 3899 7479
      3894 7486 3893 7497
TIME...MOT...LOC 2334Z 247DEG 27KT 3894 7491 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 18, 6:34 PM EDT, 1 hour earlier.

Area forecast discussion, Aug 18, 6:34 PM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Mount Holly NJ
634 PM EDT Fri Aug 18 2017

.SYNOPSIS...
As low pressure tracks well to our north, a cold front moves through
later tonight into early Saturday. High pressure then builds in late
Saturday and remains in place into Monday before shifting offshore.
The next cold front is scheduled to arrive during Wednesday, then
Canadian high pressure builds in for Thursday and Friday.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
630 PM update...Cancelled the Severe Thunderstorm Watch for
portions of the western zones. Will maintain the watch
elsewhere at this time, and no changes to the Flash Flood Watch
although the western part of this watch has now a much reduced
threat.

Otherwise, very warm and humid airmass in place across the
region with surface dewpoints well into the 70s, and even
approaching 80 in coastal portions of southern NJ. This results
in an unstable environment with SB CAPE values ranging from up
to 1500 J/kg across northern NJ to 2500-3000 J/kg across
southern NJ and the Delmarva. Given the amount of instability
across the region, and strong lift associated with an
approaching mid-level shortwave, active weather on tap for this
evening.

In addition, with PWATs close to 2.5 inches across the region,
continuing to expect heavy rain and training of thunderstorms.
The Flash Flood Watch remains in effect until midnight, but went
ahead and added all of DE and all of NJ to the Flash Flood
Watch, as model guidance continues to show a precip max across
the southern most portions of the forecast area, mainly
associated with weak low pressure developing along the front.

Low pressure currently north of the Great Lakes will lift to the
north and east tonight. This will drag a cold front through the East
Coast during the overnight hours. Pre-frontal trough has developed
across central NY and PA out ahead of the front, and that pre-
frontal trough will trigger showers and strong to severe
thunderstorms across much of the forecast area this evening. The
first storms that have developed are currently moving into the
Lehigh Valley, but that activity will spread east through the early
evening hours. Cold front swings through the region after midnight
and during the pre-dawn hours.

After sunset, with loss of diurnal heating, should lose some of the
instability that would lead to severe storms. However, flooding
threat remains in place until the storms end, as the abundant low-
level moisture remains.

The last of the storms look to move off the NJ coast around
midnight. However, abundant low level moisture remains in place as
the drier airmass will not get here until Saturday morning. As a
result, can expect widespread fog to develop when rain ends and
skies start to clear out. Cannot rule out patchy dense fog.

Lows tonight remain in the upper 60s to low 70s, except for the
Delmarva where lows will be in the mid 70s and the Poconos, where
lows will be in the low 60s.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Cold front should be offshore early Saturday morning, and once west
to northwest winds increase a bit, the drier airmass spreads east,
and any lingering fog will burn off. Skies clear out in the
afternoon. Dewpoints drop about 10-15 degrees, generally into the
mid 60s, but temps will be fairly warm, topping off in the upper 80s
to near 90 across the urban corridor of I-95 from Trenton to
Wilmington, and in the Delmarva. Upper trough approaches from the
west, and this may bring isolated late day showers and thunderstorms
to far western portions of the forecast area.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Summary...Lowering of the dew points through Sunday although
remaining warm to hot, then moistures increases again with some
convection especially Wednesday with the next cold front. A
noticeably cooler and drier airmass arrives for Thursday and Friday
in the wake of the cold front.

Synoptic Overview...An upper-level trough is forecast to exit the
Northeast Saturday night and Sunday, then the flow aloft turns more
zonal through early next week. Another trough is forecast to amplify
across eastern Canada and the Great Lakes to the Northeast Tuesday
into Thursday, which then remains in the Northeast on Friday. We
used a blend of continuity/guidance for Saturday night through
Sunday night, then blended in the 12z WPC Guidance.

For Saturday night and Sunday...The axis of an upper-level trough is
forecast to slide across the region Saturday night, then quickly
move across and exit New England Sunday. A short wave embedded
within this trough is forecast to move through Saturday night,
although it may shear out to the east-northeast. While some drying
is expected to move in, enough lingering moisture and instability
combined with lift may allow for some convection to arrive from the
west before weakening. We therefore carried some slight chance PoPs
in Saturday evening across parts of the western zones. The flow
aloft then turns more zonal on Sunday with surface high pressure
building in. This should be accompanied by more pronounced drying,
and with plenty of heating during the day Sunday the dew points are
anticipated to lower to more comfortable levels. A northwesterly
breeze on Sunday may be light enough to allow for a sea breeze to
develop in the afternoon.

For Monday and Tuesday...The zonal flow aloft continues at least
into Tuesday. This drives high pressure eventually offshore as it
weakens some later Monday. The next upper-level trough amplifies
eastward from the Midwest and Upper Great Lakes Tuesday. This will
start to back the flow more southwesterly, and there may be a lee-
side trough present on Tuesday. As the moisture begins to increase
once again combined with the possibility for some convergence and
enough instability, some convective development is possible Tuesday
afternoon. We will carry slight chance PoPs as a result for Tuesday.
Any isolated convection especially inland should tend to diminish
during the night. It will turn more humid during this timeframe.

For Wednesday through Friday...The prospects for convection will
depend on the timing of an incoming cold front Wednesday. This will
be due to an upper-level trough arriving from the west, however a
pre-frontal trough may serve as the primary focus for showers and
thunderstorms. We will continue with chance PoPs with the idea for
at least scattered convection possible Wednesday. As of now, the
cold front should be offshore to start Thursday and Canadian high
pressure builds southeastward, which arrives over our area on
Friday. A noticeably cooler and drier airmass overspreads our region
for Thursday and Friday.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

IFR conditions, especially visibility, occurring west to east as
a line of showers and thunderstorms move through. These have
cleared KABE and KRDG, and as of 2230z are from KTTN to
KPHL/KPNE to KILG. Strong wind gusts can occur as well.

Once storms end, abundant low level moisture remains in place.
IFR/LIFR CIGs/VSBYs should develop due to fog/stratus from late
tonight through Saturday morning.

VFR conditions develop Saturday morning. NW winds increase to 5-10
KT late Saturday morning, and back to the W-SW in the afternoon.
Isolated late day SHRA/TSRA possible at KRDG/KABE.

OUTLOOK...
Saturday night and Sunday...VFR overall. Southwest winds 5 knots or
less becoming northwest Saturday night, then northwest winds near 10
knots Sunday.

Monday and Tuesday...Mainly VFR. Southerly winds around 10 knots.

Wednesday...Sub-VFR at times with some showers and thunderstorms
possible as a cold front arrives. Southwest winds 5-10 knots,
becoming west.

&&

.MARINE...
SCA remains in effect for the waters. Gusts to 25 KT will
develop on DE Bay this evening, and gusts to 25 KT along with 5
foot seas will develop on the ocean waters this evening.

Showers and thunderstorms will affect the waters as well this
evening, some of which may require Special Marine Warnings. A Severe
Thunderstorm Watch is in effect for DE Bay until 9 pm.

Tranquil conditions develop after midnight tonight, and will remain
in place through Saturday.

Fog may develop late tonight and into Saturday morning, which could
reduce VSBYs down to 1 NM.

OUTLOOK...
Saturday night through Wednesday...The conditions are anticipated to
be below Small Craft Advisory criteria.

RIP CURRENTS...
A moderate risk for the development of dangerous rip currents
remains in place for DE and NJ beaches through this evening.
Thunderstorms will also impact the beaches through this evening.

The rip current risk for Saturday is currently outlooked as low.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ060>062-
     070-071-101>106.
NJ...Flash Flood Watch until midnight EDT tonight for NJZ001-
     007>010-012>027.
DE...Flash Flood Watch until midnight EDT tonight for DEZ001>004.
MD...Flash Flood Watch until midnight EDT tonight for MDZ008-012-
     015-019-020.
MARINE...Small Craft Advisory until midnight EDT tonight for ANZ450>455.
     Small Craft Advisory until 10 PM EDT this evening for ANZ430-
     431.

&&

Synopsis...Gorse
Near Term...Gorse/MPS
Short Term...MPS
Long Term...Gorse
Aviation...Gorse/MPS
Marine...Gorse/MPS
Hazardous weather outlook, Aug 18, 6:37 PM EDT, 57 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
637 PM EDT Fri Aug 18 2017

PAZ054-055-192245-
Carbon-Monroe-
637 PM EDT Fri Aug 18 2017

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ001-007-PAZ060>062-192245-
Sussex-Warren-Berks-Lehigh-Northampton-
637 PM EDT Fri Aug 18 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for northern New Jersey and east
central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027-
PAZ070-071-101>106-192245-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-
Atlantic-Cape May-Southeastern Burlington-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
637 PM EDT Fri Aug 18 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SEVERE THUNDERSTORM WATCH 455 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report wind damage, hail and/or flooding.

DEZ004-NJZ014-024>026-192245-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
637 PM EDT Fri Aug 18 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SEVERE THUNDERSTORM WATCH 455 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

A moderate risk continues for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report wind damage, hail and/or flooding.

ANZ430-431-192245-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
637 PM EDT Fri Aug 18 2017

...SEVERE THUNDERSTORM WATCH 455 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report strong winds and/or hail.

ANZ450>455-192245-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
637 PM EDT Fri Aug 18 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Some thunderstorms through this evening may produce locally strong
wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible through this evening.

In the hours before

Local storm report, Aug 18, 7:13 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
713 PM EDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     FLASH FLOOD      NORTHEAST PHILADELPHIA  40.09N  75.02W
08/18/2017                   PHILADELPHIA       PA   OTHER FEDERAL

            PENNYPACK CREEK EXCEEDED ITS FLOOD STAGE OF 7 FEET.

&&

EVENT NUMBER PHI1701483

IOVINO
Local storm report, Aug 18, 7:16 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
716 PM EDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     NEW GARDEN              39.81N  75.75W
08/18/2017                   CHESTER            PA   911 CALL CENTER

            SEVERAL TREES DOWN.

&&

EVENT NUMBER PHI1701484

GAINES
Local storm report, Aug 18, 7:17 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
717 PM EDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     YARDLEY                 40.24N  74.85W
08/18/2017  E60 MPH          BUCKS              PA   PUBLIC

            PUBLIC REPORT OF HIGH WINDS AND FLOODING OF LOW WATER
            CROSSINGS IN YARDLEY. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER PHI1701486

CMS
Special weather statement, Aug 18, 7:25 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
725 PM EDT FRI AUG 18 2017

NJZ016>018-021>025-027-190015-
Coastal Atlantic-Salem-Cumberland-Camden-Atlantic-Atlantic Coastal
Cape May-Cape May-Southeastern Burlington-Gloucester-
725 PM EDT FRI AUG 18 2017

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...CENTRAL CUMBERLAND...
EAST CENTRAL SALEM...SOUTH CENTRAL CAMDEN...SOUTHEASTERN
GLOUCESTER...NORTH CENTRAL CAPE MAY AND SOUTHERN BURLINGTON
COUNTIES...

At 725 PM EDT, a strong thunderstorm was located over Rosenhayn, or
near Bridgeton, moving east at 30 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Hammonton, Somers Point,
Buena, Egg Harbor City, Laurel Lake, Weymouth, Estell Manor,
Newfield, Elmer, Shiloh, Corbin City, Franklinville, Elwood-Magnolia,
Beesleys Point, Dorothy and Mays Landing.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3930 7462 3932 7463 3931 7465 3933 7468
      3927 7462 3927 7469 3929 7471 3928 7473
      3933 7500 3932 7504 3937 7533 3962 7527
      3962 7455
TIME...MOT...LOC 2325Z 276DEG 27KT 3948 7515

SFJ
Local storm report, Aug 18, 7:31 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
731 PM EDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FLOOD            BURLINGTON              40.07N  74.86W
08/18/2017                   BURLINGTON         NJ   SOCIAL MEDIA

            MINOR STREET FLOODING.

&&

EVENT NUMBER PHI1701488

GAINES
Special weather statement, Aug 18, 7:34 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
734 PM EDT FRI AUG 18 2017

NJZ022>024-190000-
Atlantic-Atlantic Coastal Cape May-Cape May-
734 PM EDT FRI AUG 18 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ATLANTIC AND CAPE
MAY COUNTIES...

At 734 PM EDT, a strong thunderstorm was located over Cape May,
moving northeast at 30 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Cape May, North Wildwood, Wildwood Crest, Woodbine, Sea Isle City,
Estell Manor, Avalon, West Cape May, Stone Harbor, Corbin City, Cape
May Court House, Scotch Bonnet, Seaville, Diamond Beach, Green Creek,
Dennisville, Goshen, Strathmere, Rio Grande and North Cape May.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3896 7496 3897 7494 3897 7496 3902 7495
      3911 7489 3916 7489 3933 7474 3920 7464
      3916 7469 3908 7472 3903 7479 3899 7479
      3894 7486 3893 7497
TIME...MOT...LOC 2334Z 247DEG 27KT 3894 7491

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 3:39 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more18 hr
Aug 18, 3:41 AM EDTSmall Craft AdvisoryPHI18 hr
Aug 18, 10:51 AM EDTSpecial Weather StatementPHIOcean54 min
Aug 18, 11:19 AM EDTAreal Flood AdvisoryPHIBurlington, Ocean116 min
Aug 18, 11:28 AM EDTSpecial Weather StatementPHIOcean47 min
Aug 18, 5:08 PM EDTSpecial Weather StatementPHIHunterdon, Warren37 min
Aug 18, 5:11 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Somerset49 min
Aug 18, 5:20 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer, Salem3 hr
Aug 18, 5:39 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Salem66 min
Aug 18, 5:42 PM EDTSpecial Weather StatementPHIHunterdon33 min
Aug 18, 5:46 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset44 min
Aug 18, 5:50 PM EDTSpecial Marine WarningPHI55 min
Aug 18, 5:54 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth66 min
Aug 18, 6:13 PM EDTSpecial Weather StatementPHIMiddlesex, Somerset32 min
Aug 18, 6:20 PM EDTAreal Flood AdvisoryPHIMiddlesex, Somerset3 hr
Aug 18, 6:23 PM EDTSpecial Weather StatementPHISomerset37 min
Aug 18, 6:38 PM EDTSpecial Weather StatementPHICamden, Gloucester, Salem37 min
Aug 18, 6:41 PM EDTSpecial Marine WarningPHI64 min
Aug 18, 6:43 PM EDTAreal Flood AdvisoryPHIMonmouth, Ocean3 hr
Aug 18, 6:48 PM EDTSpecial Weather StatementPHICumberland, Gloucester, Salem27 min
Aug 18, 6:53 PM EDTSpecial Weather StatementPHIMiddlesex, Monmouth52 min
Aug 18, 6:54 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester51 min
Aug 18, 6:58 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Ocean29 min
Aug 18, 7:00 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean60 min
Aug 18, 7:19 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Ocean, Salem3 hr
Aug 18, 7:25 PM EDTSpecial Weather StatementPHIAtlantic50 min
Aug 18, 7:39 PM EDTSpecial Marine WarningPHI66 min
Aug 18, 7:43 PM EDTSpecial Weather StatementPHIBurlington, Ocean47 min
Aug 18, 7:44 PM EDTSpecial Marine WarningPHI61 min
Aug 18, 7:49 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland, Gloucester35 min
Aug 18, 4:48 AM EDTAreal Flood AdvisoryPHIBerks, Lehigh, Northampton4 hr
Aug 18, 2:10 PM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh4 hr
Aug 18, 2:21 PM EDTSpecial Weather StatementPHIBerks24 min
Aug 18, 2:33 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh42 min
Aug 18, 3:14 PM EDTSpecial Weather StatementPHIBerks, Lehigh31 min
Aug 18, 3:15 PM EDTAreal Flood AdvisoryPHIBerks4 hr
Aug 18, 3:19 PM EDTSpecial Weather StatementPHINorthampton26 min
Aug 18, 3:37 PM EDTSpecial Weather StatementPHICarbon38 min
Aug 18, 3:43 PM EDTSpecial Weather StatementPHIBerks32 min
Aug 18, 3:45 PM EDTAreal Flood AdvisoryPHICarbon, Lehigh, Monroe, Northampton4 hr
Aug 18, 3:46 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh, Montgomery, Northampton44 min
Aug 18, 4:02 PM EDTFlash Flood WarningPHIBerks4 hr
Aug 18, 4:24 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Montgomery51 min
Aug 18, 4:29 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery61 min
Aug 18, 4:57 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Montgomery3 hr
Aug 18, 5:03 PM EDTSevere Thunderstorm WarningPHIChester42 min
Aug 18, 6:10 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot65 min
Aug 18, 6:12 PM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's3 hr
Aug 18, 7:07 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot53 min
Aug 18, 7:33 PM EDTAreal Flood AdvisoryPHICaroline, Talbot3 hr
Aug 18, 7:53 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot48 min
Aug 18, 6:20 PM EDTSpecial Weather StatementPHISussex25 min

Nearby

Special Weather Statements in New Jersey, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.